Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I suffer from NES. I was prescribed with Tegretol. I have missed my dose and when I remembered it I took a double dose. Now I have found out some bad things can happen if a person take an overdose of Tegretol. What are the symptoms of Tegretol overdose?

Loading...


Hi. I suffer from diabetic neuropathy and I take Tegretol too. The symptoms of Tegretol overdose are shallow breathing, slurred speech, seizures, restlessness, muscle twitches, vomiting, nausea, fast heartbeat, weak urine flow, tremors, staggering walk and feeling fainting. If you take an overdose of Tegretol you should seek emergency help like right now. If you miss a dose of Tegretol you have to take it soon as you remember. If it`s time for your next dose, just skip it. Never take an extra dose of Tegretol to make up the missed one. I took an overdose of Tegretol last year and I had this feeling like I will faint. I couldn`t walk properly and I couldn`t breathe well.
Reply

Loading...

I take tegretol and keppra for epilepsy, 250mg (one of each together, so its 2 tablets, and twice a day, thats 4 tablets in total). I think I may have accidentally taken my evening dosage twice quite recently, as the next morning I was overheating and remembering having crazy vivid dreams. not happy ones either - I normally never remember any dreams, so having anything that vivid was making me almost believe the whole thing was real, even just after awakening, lol. crazy! o.O 8)
Reply

Loading...


Hi, as I have untrollable epilepsy, I was first prescribed tegretol & I was put on 3g twice a day and it knocked me out from 12-21 hours so I was never prescribed these again.
Reply

Loading...

This stuff is poison.
Reply

Loading...

Yes overdose symptoms you say are correct and there is alot more of them you can get. I was given it for sleep depression anxiety etc instead of valium as they say valium is too adictive but was working 70% to help me and doc said here have this instead and i ask what were the side effects and she said oh you will be on a very low dose 200mg per night so it wont be anything realy .....3 days latter i was experiencing what i now know were overdose effects. Im very sensitive to all the types of brain drugs and have had tried about every thing else there is but she insisted valium was DANGEROUS.....phhhht they use valium in cases of overdose of tegretol....QUACKS...putting lives at risk.
Boy am i going to tell her a thing or two and some next time i see her.
This stuff is poison for me at least.
Im on 60mg of prozac which can interact with tegretol. She ignored this risk. I had splitting headache, vomiting, confusion, agitation, couldnt walk at all nearly, stummbled into walls, couldnt put a sentence together, incredible stomachache / nausea, vomiting, numb feet, cramped calves or lower legs if you know what i mean, weak feeling, weird body feeling, flashes of light or aural halucinations and more and basicly felt i was poisoned and was going to die. I treated myself with the valium as they would in ER only in tablet form not intravenous . Could not call ambulance as couldnt make sense of words and they would dimiss it as a prank call.
Now 4 days latter of hell 7 days including the start i can wobbly walk forget words spliting head and stomachache just getting it together.
Thanks computer for spell word suggested or i wouldn't be able to write this in a understanding sense and has taken ages to write on my tablet which help also as big typeboard keype pad you know.
Now i need to explain where all my valium went and she will just think im a lying junkie.im very angry and deressed and anxious mabye shoud go to ER and explain.
This truly is poison for me and many other people.
The posts who ive flaged think its a joke or fun or a good high are insane.
This is poison.
Reply

Loading...